MathSciNet Relay Station
MathSciNet bibliographic data
MR355537 46B05
Figiel, T.; Johnson, W. B. A uniformly convex Banach space which contains no $l\sb{p}$. Compositio Math. 29 (1974), 179–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement